# SDR A6WA2018011545563

- Difficulty date: January 9, 2018
- Submitted: January 15, 2018
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 35,175 hours, 33,886 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bracket
- Part number: 601R332353
- Condition: Cracked
- Location: Bs 235
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER CENTER WINDSHIELD POST BRACKET CRACKED.  REPLACED THE BRACKET.
